# SDR DALA2023040402591

- Difficulty date: March 30, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 87,411 hours, 16,071 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1813 4 RT MAIN ENTRY/SERVICE DOOR ARMED INDICATORS. CORRECTIVE ACTION: PERFORMED OPS TEST OF 4R DOOR ARMED WARNING SYS PER B767-400 AMM 52-73. OPS CHK OK. MEL & PLAC REMOVED.
